doi: 10.3934/cpaa.2021001

Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions

Department of Mathematics, Indian Institute of Technology Jodhpur, NH 65, Nagaur Road, Karwar, Jodhpur 342037, India

Received  May 2020 Revised  November 2020 Published  January 2021

Fund Project: I acknowledge IIT Jodhpur for research grant support as SEED grant and infrastructural support

We consider reaction diffusion systems where components diffuse inside the domain and react on the surface through mass transport type boundary conditions. Under reasonable hypotheses, we establish the existence of component wise non-negative global solutions which are uniformly bounded in the sup norm.

Citation: Vandana Sharma. Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021001
References:
[1]

S Abdelmalek and S Kouachi, Proof of existence of global solutions for m-component reaction-diffusion systems with mixed boundary conditions via the Lyapunov functional method, J. Phys. A: Math. Theor., 40 (2007), 12335-12350.  doi: 10.1088/1751-8113/40/41/005.  Google Scholar

[2]

José A. CãnizoLaurent Desvillettes and Klemens Fellner, Improved duality estimates and applications to reaction-diffusion equations, Commun. Partial Differ. Equ., 39 (2014), 1185-1204.  doi: 10.1080/03605302.2013.829500.  Google Scholar

[3]

J. Ding and S. Li, Blow-up and global solutions for nonlinear reaction-diffusion equations with Neumann boundary conditions, Nonlinear Anal., 68 (2008), 507-514.  doi: 10.1016/j.na.2006.11.016.  Google Scholar

[4]

Klemens Fellner, J. Morgan and Bao Quoc Tang, Uniform-in-time bounds for quadratic reaction-diffusion systems with mass dissipation in higher dimensions, arXiv: 1906.06902. Google Scholar

[5]

Klemens FellnerJ. Morgan and Bao Quoc Tang, Global classical solutions to quadratic systems with mass control in arbitrary dimensions, Annales de l'Institut Henri Poincaré, 37 (2020), 281-307.  doi: 10.1016/j.anihpc.2019.09.003.  Google Scholar

[6]

T. Goudon and A. Vasseur, Regularity analysis for systems of reaction-diffusion equations, Ann. Sci. Éc. Norm. Supér., (4) (2010), 117–142. doi: 10.24033/asens.2117.  Google Scholar

[7]

Selwyn L. HollisRobert H. Jr. Martin and Michel Pierre, Global existence and boundedness in reaction-diffusion systems, SIAM J. Math. Anal., 18 (1987), 744-761.  doi: 10.1137/0518057.  Google Scholar

[8] O. A. Ladyzhenskaia and N. N. Ural'tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968.   Google Scholar
[9]

O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Uraltseva, Linear and Quasilinear Equations of Parabolic Type, American Mathematical Society, Providence, R.I, 1968.  Google Scholar

[10]

J. Morgan, Global existence for semilinear parabolic systems, SIAM J. Math. Anal., 20 (1989), 1128-1144.  doi: 10.1137/0520075.  Google Scholar

[11]

J. Morgan and Bao Quoc Tang, Boundedness for reaction-diffusion systems with Lyapunov functions and intermediate sum conditions, Nonlinearity, 33 (2020), 3105-3133.  doi: 10.1088/1361-6544/ab8772.  Google Scholar

[12]

J. Morgan and V. Sharma, Global existence of solutions to volume-surface reaction diffusion systems with dynamic boundary conditions, Differ. Integral Equ., 33 (2020), 113-139.   Google Scholar

[13]

M. Pierre and Didier Schmitt, Blowup in reaction-diffusion systems with dissipation of mass, SIAM Review, 42 (2000), 93-106.  doi: 10.1137/S0036144599359735.  Google Scholar

[14]

M. Pierre, Global existence in reaction-diffusion systems with control of mass: a survey, Milan J. Math., 78 (2010), 417-455.  doi: 10.1007/s00032-010-0133-4.  Google Scholar

[15]

V. Sharma and J. Morgan, Global existence of solutions to coupled reaction-diffusion systems with mass transport type of boundary conditions, SIAM J. Math. Anal., 48 (2016), 4202-4240.  doi: 10.1137/15M1015145.  Google Scholar

[16]

V. Sharma and J. Morgan, Uniform bounds for solutions to volume-surface reaction diffusion systems, Differ. Integral Equ., 30 (2017), 423-442.   Google Scholar

[17]

Bao Quoc Tang, Global classical solutions to reaction-diffusion systems in one and two dimensions, Commun. Math. Sci., 16 (2018), 411-423.  doi: 10.4310/CMS.2018.v16.n2.a5.  Google Scholar

[18]

M. E. Taylor, Partial Differential Equations I-III, Springer, 2011. doi: 10.1007/978-1-4419-7049-7.  Google Scholar

show all references

References:
[1]

S Abdelmalek and S Kouachi, Proof of existence of global solutions for m-component reaction-diffusion systems with mixed boundary conditions via the Lyapunov functional method, J. Phys. A: Math. Theor., 40 (2007), 12335-12350.  doi: 10.1088/1751-8113/40/41/005.  Google Scholar

[2]

José A. CãnizoLaurent Desvillettes and Klemens Fellner, Improved duality estimates and applications to reaction-diffusion equations, Commun. Partial Differ. Equ., 39 (2014), 1185-1204.  doi: 10.1080/03605302.2013.829500.  Google Scholar

[3]

J. Ding and S. Li, Blow-up and global solutions for nonlinear reaction-diffusion equations with Neumann boundary conditions, Nonlinear Anal., 68 (2008), 507-514.  doi: 10.1016/j.na.2006.11.016.  Google Scholar

[4]

Klemens Fellner, J. Morgan and Bao Quoc Tang, Uniform-in-time bounds for quadratic reaction-diffusion systems with mass dissipation in higher dimensions, arXiv: 1906.06902. Google Scholar

[5]

Klemens FellnerJ. Morgan and Bao Quoc Tang, Global classical solutions to quadratic systems with mass control in arbitrary dimensions, Annales de l'Institut Henri Poincaré, 37 (2020), 281-307.  doi: 10.1016/j.anihpc.2019.09.003.  Google Scholar

[6]

T. Goudon and A. Vasseur, Regularity analysis for systems of reaction-diffusion equations, Ann. Sci. Éc. Norm. Supér., (4) (2010), 117–142. doi: 10.24033/asens.2117.  Google Scholar

[7]

Selwyn L. HollisRobert H. Jr. Martin and Michel Pierre, Global existence and boundedness in reaction-diffusion systems, SIAM J. Math. Anal., 18 (1987), 744-761.  doi: 10.1137/0518057.  Google Scholar

[8] O. A. Ladyzhenskaia and N. N. Ural'tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968.   Google Scholar
[9]

O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Uraltseva, Linear and Quasilinear Equations of Parabolic Type, American Mathematical Society, Providence, R.I, 1968.  Google Scholar

[10]

J. Morgan, Global existence for semilinear parabolic systems, SIAM J. Math. Anal., 20 (1989), 1128-1144.  doi: 10.1137/0520075.  Google Scholar

[11]

J. Morgan and Bao Quoc Tang, Boundedness for reaction-diffusion systems with Lyapunov functions and intermediate sum conditions, Nonlinearity, 33 (2020), 3105-3133.  doi: 10.1088/1361-6544/ab8772.  Google Scholar

[12]

J. Morgan and V. Sharma, Global existence of solutions to volume-surface reaction diffusion systems with dynamic boundary conditions, Differ. Integral Equ., 33 (2020), 113-139.   Google Scholar

[13]

M. Pierre and Didier Schmitt, Blowup in reaction-diffusion systems with dissipation of mass, SIAM Review, 42 (2000), 93-106.  doi: 10.1137/S0036144599359735.  Google Scholar

[14]

M. Pierre, Global existence in reaction-diffusion systems with control of mass: a survey, Milan J. Math., 78 (2010), 417-455.  doi: 10.1007/s00032-010-0133-4.  Google Scholar

[15]

V. Sharma and J. Morgan, Global existence of solutions to coupled reaction-diffusion systems with mass transport type of boundary conditions, SIAM J. Math. Anal., 48 (2016), 4202-4240.  doi: 10.1137/15M1015145.  Google Scholar

[16]

V. Sharma and J. Morgan, Uniform bounds for solutions to volume-surface reaction diffusion systems, Differ. Integral Equ., 30 (2017), 423-442.   Google Scholar

[17]

Bao Quoc Tang, Global classical solutions to reaction-diffusion systems in one and two dimensions, Commun. Math. Sci., 16 (2018), 411-423.  doi: 10.4310/CMS.2018.v16.n2.a5.  Google Scholar

[18]

M. E. Taylor, Partial Differential Equations I-III, Springer, 2011. doi: 10.1007/978-1-4419-7049-7.  Google Scholar

[1]

Shin-Ichiro Ei, Shyuh-Yaur Tzeng. Spike solutions for a mass conservation reaction-diffusion system. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3357-3374. doi: 10.3934/dcds.2020049

[2]

Klemens Fellner, Jeff Morgan, Bao Quoc Tang. Uniform-in-time bounds for quadratic reaction-diffusion systems with mass dissipation in higher dimensions. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 635-651. doi: 10.3934/dcdss.2020334

[3]

Yoshihisa Morita, Kunimochi Sakamoto. Turing type instability in a diffusion model with mass transport on the boundary. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3813-3836. doi: 10.3934/dcds.2020160

[4]

Toshiko Ogiwara, Danielle Hilhorst, Hiroshi Matano. Convergence and structure theorems for order-preserving dynamical systems with mass conservation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3883-3907. doi: 10.3934/dcds.2020129

[5]

Masaharu Taniguchi. Axisymmetric traveling fronts in balanced bistable reaction-diffusion equations. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3981-3995. doi: 10.3934/dcds.2020126

[6]

Hideki Murakawa. Fast reaction limit of reaction-diffusion systems. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1047-1062. doi: 10.3934/dcdss.2020405

[7]

Lin Shi, Xuemin Wang, Dingshi Li. Limiting behavior of non-autonomous stochastic reaction-diffusion equations with colored noise on unbounded thin domains. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5367-5386. doi: 10.3934/cpaa.2020242

[8]

Nabahats Dib-Baghdadli, Rabah Labbas, Tewfik Mahdjoub, Ahmed Medeghri. On some reaction-diffusion equations generated by non-domiciliated triatominae, vectors of Chagas disease. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021004

[9]

Chungang Shi, Wei Wang, Dafeng Chen. Weak time discretization for slow-fast stochastic reaction-diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021019

[10]

Kaixuan Zhu, Ji Li, Yongqin Xie, Mingji Zhang. Dynamics of non-autonomous fractional reaction-diffusion equations on $ \mathbb{R}^{N} $ driven by multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020376

[11]

Weiwei Liu, Jinliang Wang, Yuming Chen. Threshold dynamics of a delayed nonlocal reaction-diffusion cholera model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020316

[12]

Abdelghafour Atlas, Mostafa Bendahmane, Fahd Karami, Driss Meskine, Omar Oubbih. A nonlinear fractional reaction-diffusion system applied to image denoising and decomposition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020321

[13]

Maho Endo, Yuki Kaneko, Yoshio Yamada. Free boundary problem for a reaction-diffusion equation with positive bistable nonlinearity. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3375-3394. doi: 10.3934/dcds.2020033

[14]

Chihiro Aida, Chao-Nien Chen, Kousuke Kuto, Hirokazu Ninomiya. Bifurcation from infinity with applications to reaction-diffusion systems. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3031-3055. doi: 10.3934/dcds.2020053

[15]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[16]

H. M. Srivastava, H. I. Abdel-Gawad, Khaled Mohammed Saad. Oscillatory states and patterns formation in a two-cell cubic autocatalytic reaction-diffusion model subjected to the Dirichlet conditions. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020433

[17]

Guillaume Cantin, M. A. Aziz-Alaoui. Dimension estimate of attractors for complex networks of reaction-diffusion systems applied to an ecological model. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020283

[18]

Shin-Ichiro Ei, Hiroshi Ishii. The motion of weakly interacting localized patterns for reaction-diffusion systems with nonlocal effect. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 173-190. doi: 10.3934/dcdsb.2020329

[19]

El Haj Laamri, Michel Pierre. Stationary reaction-diffusion systems in $ L^1 $ revisited. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 455-464. doi: 10.3934/dcdss.2020355

[20]

Gheorghe Craciun, Jiaxin Jin, Casian Pantea, Adrian Tudorascu. Convergence to the complex balanced equilibrium for some chemical reaction-diffusion systems with boundary equilibria. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1305-1335. doi: 10.3934/dcdsb.2020164

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (18)
  • HTML views (28)
  • Cited by (0)

Other articles
by authors

[Back to Top]